# SDR SWIA202265961

- Difficulty date: June 8, 2022
- Submitted: June 24, 2022
- Operation: Air carrier
- Aircraft: N205SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000636
- Aircraft time: 13,664 hours, 7,893 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Part number: 17039321006
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING FLAP TRACK 2A OUTBD SIDE HAS WIDTH REDUCTION OF 1.2MM NOMINAL IS 21.0MM WEAR IS BEYOND BLEND LIMITS CALIPER QA50384 CAL DUE 02-21-23     (C-CHECK RO 6/23/2022)    REMOVED AND REPLACED RH WING FLAP TRACK 2A OUTBOARD.  REF: EMB175  AMM 57-57-35,  ASSET# TC2-7219 CAL. DUE 5-3-23
